# SDR UALA2012011600335

- Difficulty date: January 16, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 41,245 hours, 5,036 cycles
- Engine: Pwa PW40903
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141T483560
- Part serial: 33
- Condition: Distorted
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O SLIDING WINDOW LOWER THIRD IS DISTORTED AND AFFECT VISION.  REPLACED F/O OPENABLE WINDOW.  PERFORMED WINDOW INDICATION TEST PER MM, WINDOW HEAT CONT SYS OPS CHK PER MM.  WINDOW CHECK PER MM.  REPLACED PER MM.
